# SDR DL73S040846

- Difficulty date: September 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 56,472 hours, 44,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 9605
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT FWD LEFT DOOR AND OTHER LIGHTS ASSOCIATED WITH BATTERY PACK M1133 ARE INOP.  FOUND THAT THIS BATTERY PACK WOULD NOT COMPLETELY SHUTOFF AND WAS DRAINING THE BATTERY.  REPLACED THE RACK AND THE BATTERY.  ALL NORMAL.
